# SDR DALA2017091506910

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 13,597 hours, 4,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE EMERGENCY EXIT LIGHT DIFFUSER LENS DAMAGED.  MAINTENANCE INSTALLED A NEW LENS ASSY. ACFT OK FOR SERVICE.
